# SDR IPXA09157086

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5386202200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOUBLER ON TAIL STAND BALL DAMAGED.  REPAIRED PER EO A300-5330-34235-B.
